A uniqueness theorem for eigenvalue problem having special potential type

Volume 1, Issue 1, pp 33--39

Publication Date: 2017-10-19

http://dx.doi.org/10.22436/mns.01.01.04

Authors

Erdal Bas - Department of Mathematics, Faculty of Science, Firat University, Elazig, 23119, Turkey
Etibar S. Panakhov - Department of Mathematics, Faculty of Science, Firat University, Elazig, 23119, Turkey
Resat Yilmazer - Department of Mathematics, Faculty of Science, Firat University, Elazig, 23119, Turkey

Abstract

In this study, a uniqueness theorem is given for Sturm-Liouville problem with special singular potential. We prove that singular potential function can be uniquely determined by the spectral set \( \left\{ \lambda _{n}\left( q_{0},h_{m}\right) \right\} _{m=1}^{+\infty }.\)

Keywords

Singular, Sturm Liouville, uniqueness theorem, eigenvalue

Downloads

XML export